MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/ MICROCLAVE¿ CLEA; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/ MICROCLAVE¿ CLEA; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 12514-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 7" (18 cm) appx 0.45 ml, pressure infusion (400psig) ext set w/ microclave¿ clear, purple clamp, rotating luer with a possible lot number 13959618.The reported issue involved difficulty in connecting or tightening the connectors of the device, which resulted in leaking from the iv set.Evidence of leaks were observed beneath the tegaderm sticker used to cover the iv and connector.The patient was receiving a ct scan via an apex ct scanner in the emergency room -c pod at the facility.There was patient involvement, but no human harm and no delay in therapy.There were 20 incidents that occurred- this captures the third of 20 reports.
 
Additional Manufacturer Narrative
The lot number is unknown.However, a possible lot number of 13959618 was provided.- manufacturing date: 01-april-2024 - expiration date: 01-april-2029.The device is not available for investigation.Upon completion of the investigation a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
One photo was shared by the customer, where an icu medical set and an unknown bd set are observed, however no anomalies, leaks or damage are observed.The complaint of leaks on item 12514-01 cannot be confirmed.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history was reviewed of possible lots number #13959618 was performed and non-conformities were found that would have led to the reported condition on the complaint.Possible lot number involved 1395961; manufactured date 4/1/2024 expiration date 4/1/2029.

Brand Name
7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/ MICROCLAVE¿ CLEA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19905622
Report Number9617594-2024-01056
Device Sequence Number15636390
Product Code FPA
UDI-Device Identifier00887709044470
UDI-Public00887709044470
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12514-01
Device Lot NumberPLOT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date09/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX CT SCANNER, MFR UNK; INSYTE AUTOGUARD, MFR BD; MICROCLAVE¿ (L#12512-01), ICU MEDICAL; TEGADERM, MFR UNK; UNPSECIFIED IV, MFR UNK
Patient SexUnknown